# SDR TSAA20230606028

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/61 CORROSION AT LH WINDOWS CUTOUT EDGE, BETWEEN STA 907 AND STA 927, 6 AREA (L:1.3",W:0.5")(L:0.7",W:0.5")(L:0.8",W:0.5")(L:1",W:0.5")(L:0.3",W:0.3")(L:0.6",W:0.2").  ALL CORROSION REMOVED AT LH WINDOWS CUTOUT EDGE BETWEEN STA 907 AND STA 927 (L:1.3",W:0.5")(L:0.7",W:0.5")(L:0.8",W:0.5")(L:1",W:0.5")(L:0.3",W:0.3")(L:0.6",W:0.2").  REMOVED 0.003", 0.004", 0.004", 0.005", 0.005", 0.003" MATERIAL IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN & PROTECTION I.A.W. B737-300 SRM 51-10-2 / 51-20-1 & 56-20-2 ALLOWABLE DAMAGE 1.
